Lacunary interpolation by cosine polynomials

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)361-372
Number of pages12
JournalActa Mathematica Hungarica
Volume64
Issue number4
DOIs
StatePublished - Dec 1 1994

Fingerprint

Interpolate
Polynomial

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{bc78da89951545348d836bd1fcb33463,
title = "Lacunary interpolation by cosine polynomials",
author = "Selvaraj, {Chikkanna R.}",
year = "1994",
month = "12",
day = "1",
doi = "10.1007/BF01874696",
language = "English (US)",
volume = "64",
pages = "361--372",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

Lacunary interpolation by cosine polynomials. / Selvaraj, Chikkanna R.

In: Acta Mathematica Hungarica, Vol. 64, No. 4, 01.12.1994, p. 361-372.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lacunary interpolation by cosine polynomials

AU - Selvaraj, Chikkanna R.

PY - 1994/12/1

Y1 - 1994/12/1

UR - http://www.scopus.com/inward/record.url?scp=34249766475&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249766475&partnerID=8YFLogxK

U2 - 10.1007/BF01874696

DO - 10.1007/BF01874696

M3 - Article

AN - SCOPUS:34249766475

VL - 64

SP - 361

EP - 372

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -